# SDR HYIA660CA

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N660CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0406
- Aircraft time: 25,101 hours, 16,985 cycles
- Engine: Cont TSIO520VB
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Zone 400
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE'S INBOARD ENGINE BEAM CRACKED AT AFT UPPER WEB .  REMOVAL AND REPLACEMENT OF ENGINE BEAM.
